# SDR USAA2008121792251

- Difficulty date: December 9, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FRAME CRACKED BETWEEN BS 480, S8R & S9R.  REPAIRED FRAME BETWEEN BS 480, S8R & S9R IAW TYPICAL REPAIR 53-10-20E.
